MathSciNet Relay Station
MathSciNet bibliographic data
MR1403989 (97d:35123) 35L05 (35B45)
Sogge, Christopher D. Smoothing estimates for the wave equation and applications. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 896–906, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement